Preprints
A. Alldridge
"A convenient category of supermanifolds"
Preprint arxiv:1109.3161
A. Alldridge
"The Harish-Chandra isomorphism for reductive symmetric superpairs"
Preprint arxiv:1004.0732
A. Alldridge, J. Hilgert und M. Laubinger
"Harmonic analysis on Heisenberg-Clifford supergroups"
Preprint arxiv:1102.4475
A. Alldridge, J. Hilgert und W. Palzer
"Integration on non-compact supermanifolds"
Preprint arxiv:1106.1967
T. Bliem und S. Kousidis
"On the weight distribution in level one Demazure modules of sl2^"
Preprint arxiv:1009.2990.
K. Bringmann, C. Calinescu, A. Folsom und S. Kimport
"Graded dimensions of principal subspaces and modular Andrews-Gordon series"
Preprint: siehe Publications by Kathrin Bringmann
K. Bringmann und A. Folsom
"Almost harmonic Maass forms and Kac Wakimoto characters"
J. Reine Angew. Math, to appear, doi:10.1515/crelle-2012-0102. Preprint: siehe Publications by Kathrin Bringmann
K. Bringmann, A. Folsom und K. Mahlburg
"Quasimodular forms and sl(m|m)^ characters"
Ramanujan J., special volume in honor of Basil Gordon, to appear. Preprint: siehe Publications by Kathrin Bringmann
K. Bringmann, K. Fricke und Z. Kent
"Special L-values and periods of weakly holomorphic modular forms"
Preprint: siehe Publications by Kathrin Bringmann
K. Bringmann, P. Guerzhoy und B. Kane
"Shintani lifts and fractional derivatives for harmonic weak Maass forms"
Preprint: siehe Publications by Kathrin Bringmann
K. Bringmann und B. Kane
"Second order cusp forms and mixed mock modular forms"
Ramanujan J., special volume in honour of Ismail and Stanton, to appear, doi: 10.1007/s11139-012-9408-4.
Preprint: siehe Publications by Kathrin Bringmann
K. Bringmann, B. Kane und W. Kohnen
"Locally harmonic Maass forms and rational period functions"
Preprint, arxiv:1206.1100
K. Bringmann, B. Kane und M. Viazovska
"Theta lifts and local Maass forms"
Math. Res. Lett., accepted for publication. Preprint, arxiv:1209.5163
K. Bringmann, B. Kane und S. Zwegers
"On a completed generating function of locally harmonic Maass forms"
Compositio Math., recommended for publication. Preprint, arxiv:1206.1102
K. Bringmann und K. Mahlburg
"Asymptotic formulas for coefficients of Kac-Wakimoto characters"
Math. Proc. Cambridge Philos. Soc., to appear, doi:10.1017/S0305004112000680. Preprint, siehe Publications by Kathrin Bringmann
K. Bringmann und K. Mahlburg
"Asymptotic inequalities for positive crank and rank moments"
Trans. Amer. Math. Soc., to appear. Preprint: siehe Publications by Kathrin Bringmann
K. Bringmann, K. Mahlburg und R. Rhoades
"Taylor coefficients of Mock-Jacobi forms and moments of parttition statistics"
Math. Proc. of the Cambridge Phil. Soc., to appear. Preprint: siehe Publications by Kathrin Bringmann
K. Bringmann und S. Murthy
"On the positivity of black hole generacies in string theory"
Commun. Number Theory Phys., recommended for publication. Preprint: siehe Publications by Kathrin Bringmann
K. Bringmann, M. Raum und O. Richter
"Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition"
Preprint, siehe Publications by Kathrin Bringmann
S. Cupit-Foutou
"Wonderful Varieties: A geometrical realization"
Preprint arXiv:0907.2852v1
S. Cupit-Foutou
"Invariant Hilbert schemes and Wonderful varieties"
Preprint arXiv:0811.1567v2
G. Fourier und D. Kus
"Demazure and Weyl modules: The twisted current case"
Preprint arxiv:1108.5960
G. Fourier, N. Manning und P. Senesi
"The global Weyl modules for the twisted loop algebra"
Preprint arxiv:1110.2752
S. Gaussent, P. Littelmann
"One-skeleton galleries, Hall-Littlewood polynomials and the path model"
Preprint arxiv:1004.0066
S. Koenig und C. Xi
"Affine cellular algebras"
Preprint, siehe Publications by Steffen Koenig
Publikationen 2013
W. Bosma und B. Kane
"The triangular theorem of eight and non-finiteness results for quadratic polynomials"
Proc. Amer. Math. Soc. 141 (2013), 1473-1486.
K. Bringmann, N. Diamantis und M. Raum
"Mock period functions, sesquiharmonic Maass forms, and non-critical values of L-functions"
Adv. Math. 233 (2013), 115-134.
K. Bringmann und A. Folsom
"On the asymptotic behavior of Kac-Wakimoto characters"
Proc. Amer. Math. Soc. 141 (2013), 1567-1576.
K. Bringmann, P. Guerzhoy, Z. Kent und K. Ono
"Eichler-Shimura theory for mock modular forms"
Math. Ann. 355 (2013), 1085-1121.
K. Bringmann, B. Kane und R. Rhoades
"Duality and differential operators for harmonic Maass forms"
Dev. Math. 28, Special volume in memory of Leon Ehrenpreis:
From Fourier analysis and number theory to radon transforms and geometry (2013), 85-106.
Preprint, siehe Publications by Kathrin Bringmann
Publikationen 2012
K. Bringmann und A. Folsom
"On a conjecture of B. Berndt and B. Kim"
Ramanujan J. (2012), doi: 10.1007/s11139-012-9378-6. Preprint: siehe Publications by Kathrin Bringmann
K. Bringmann, A. Folsom und R. Rhoades
"Partial theta functions and mock modular forms as q-hypergeometric series"
Ramanujan J., special volume for Ramanujan's 125 birthday, 29 (2012), 295-310.
K. Bringmann, P. Guerzhoy und B. Kane
"Mock modular forms as $p$-adic modular forms"
Trans. Amer. Math. Soc. 364 (2012), 2393-2410. Preprint arxiv:1003.4465.
K. Bringmann, A. Holroyd, K. Mahlburg, und M. Vlasenko
"k-run overpartitions and mock theta functions"
Q. J. of Math. (2012), doi: 10.1093/qmath/has019, Preprint: siehe Publications by Kathrin Bringmann.
K. Bringmann und B. Kane
"Inequalities for full rank differences of 2-marked Durfee symbols"
J. Comb. Thy Ser. A 119 (2012), 483-501, Preprint arxiv:1102.1814
K. Bringmann und K. Mahlburg
"Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation"
Trans. Amer. Math. Soc. 364 (2012), 3829-3859. Preprint arxiv:1001.1977
K. Bringmann, K. Mahlburg und A. Mellit
"Convolution bootstrap percolation models, Markov-type stochastic processes, and mock theta functions"
Int. Math. Res. Not., to appear. Preprint, siehe Publications by Kathrin Bringmann
K. Bringmann, M. Raum und O. Richter
"Kohnen's limit process for real-analytic Siegel modular forms"
Adv. Math. 231 (2012), 1100-1118. Preprint, siehe Publications by Kathrin Bringmann
Publikationen 2011
S. Ahlgren, K. Bringmann und J. Lovejoy
"l-adic properties of smallest parts functions"
Advances in Math. 228 (2011), 629-645.
C. Alfes, K. Bringmann und J. Lovejoy
"Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols"
Proc. Cambridge Phil. Soc. 151 (2011), 385-406. Preprint Publications by Kathrin Bringmann
A. Alldridge
"Boundary orbit strata and faces of invariant cones and complex Ol'shanskii semigroups"
Trans. Amer. Math. Soc 363 (2011), 3799-3828.
A. Alldridge
"Convex polytopes and the index of Wiener-Hopf operators"
J. Operator Theory 65 (2011), 145-155.
A. Alldridge und M. Laubinger
"Infinite-dimensional supermanifolds over arbitrary base fields"
Forum Math. (2011), to appear, Preprint DOI:10.1515/FORM.2011.074.
T. Bliem und S. Kousidis
"Expected degree of weights in Demazure modules of sl2^"
Trans. Groups (2011), to appear, Preprint arxiv:1005.3256.
K. Bringmann, C. Conley und O. Richter
"Jacobi forms over complex quadratic fields via the cubic Casimir operator"
Comment. Math. Helv. (2011), to appear, Preprint www.mi.uni-koeln.de/Bringmann/bcrfinal.pdf.
K. Bringmann, K. Hikami und J. Lovejoy
"On the modularity of the inified WRT invariants of certain Seifert manifold"
Adv. Appl. Math. 46 (2011), 86-93.
K. Bringmann und B. Kane
"Multiplicative q-hypergeometric series arising from real quadratic fields"
Trans. Amer. Math. Soc. 363 (2011), 2191-2209.
K. Bringmann und K. Mahlburg
"An extension of the Hardy-Ramanujan Circle Method and applications to partitions without sequences"
Amer. J. Math. 113 (2011), 1151--1178. Preprint www.mi.uni-koeln.de/Bringmann/Partition_sequences.pdf.
K. Bringmann, K. Mahlburg und R. Rhoades
"Asymptotics for rank and crank moments"
Bull. London Math. Soc. 43 (2011), 661-672. Preprint arXiv:0903.1297v1
K. Bringmann und J. Manschot
"From sheaves on P^2 to generalizations of the Rademacher expansion"
American J. Math (2011), to appear, Preprint, siehe Publications by Kathrin Bringmann
K. Bringmann und O. Richter
"Exact formulas for coefficients of Jacobi forms"
Int. J. Number Theory 7 (2011), 825-833. Preprint http://www.mi.uni-koeln.de/Bringmann/pairing.pdf.
B. Chen
"The Gabriel-Roiter measure for Ãn II"
Algebr. Representat. Theory (2011), to appear, Preprint arXiv:0909.5594v1
M. Fang und S. Koenig
"Schur functors and dominant dimension"
Trans. Amer. Math. Soc. 363 (2011), 1555-1576.
B. Feigin, E. Feigin und P. Littelmann
"Zhu's algebras, C2-algebras and abelian radicals"
J. Algebra 329 (2011), 130-146.
E. Feigin, G. Fourier und P. Littelmann
"PBW filtration and bases for irreducible modules in type $A_n$"
Trans. Groups 16 (2011), 71-89, Preprint arxiv:1002.0674
E. Feigin, G. Fourier und P. Littelmann
"PBW filtration and bases for symplectic Lie Algebras"
Int. Math. Res. Not. (2011), to appear, Preprint arxiv:1002.0674
G. Fourier, T. Khandai, D. Kus und A. Savage
"Local Weyl modules for equivariant map algebras with free abelian group actions"
J. Algebra (2011), to appear, Preprint arxiv:1103.5766
L. Angeleri Hügel, S. Koenig und Q. Liu
"Recollements and tilting objects"
J. Pure Appl. Algebra 215 (2011), 420-438.
D. Jetchev, B. Kane
"Equidistribution of Heegner points and ternary quadratic forms"
Math. Ann. 350 (2011), 501-532, DOI:10.1007/s00208-010-0568-5
B. Kane
"Faber polynomials and Poincaré series"
Math. Res. Lett. 18 (2011), 591-611, Preprint arxiv:1010.2176.
M. Waldherr
"On certain explicit congruences for mock theta functions"
Proc. Amer. Math. Soc. 139 (2011), 865-879.
Publikationen 2010
A. Alldridge, J. Hilgert und M.R. Zirnbauer
"Chevalley's restriction theorem for reductive symmetric superpairs"
J. Algebra 323 (2010), 1159-1185.
A. Alldridge und J. Hilgert
"Invariant Berezin integration on homogeneous superspaces"
J. Lie Theory 20 (2010), 65-91.
T. Bliem
"Chopped and sliced cones and representations of Kac-Moody algebras"
J. Pure Appl. Algebra 214 (2010), 1152-1164.
W. Bosma und B. Kane
"The aliquot constant"
Q. J. Math 63 (2012), 309-323, DOI:10.1093/qmath/haq050.
P. Bravi und S. Cupit-Foutou
"Classification of strict wonderful varieties"
Annales de l'institut Fourier 60 (2010), 641-681.
K. Bringmann und B. Kane
"Inequalities for differences of Dyson´s rank for all odd moduli"
Math. Res. Lett. 17 (2010), 927-942.
K. Bringmann und B. Kane
"New identities involving sums of tails related to real quadratic fields"
Ramanujan J. 23 (2010), 243-251.
K. Bringmann, J. Lovejoy und R. Osburn
"Automorphic properties of generating functions for generalized rank moments and Durfee symbols"
Int. Math. Res. Not. 2010 (2010), 238-260.
K. Bringmann und K. Ono
"Dyson's ranks and Maass forms"
Ann. of Math. 171 (2010), 419-449.
K. Bringmann und O. Richter
"Zagier-type dualities and lifting maps for harmonic Maass-Jacobi forms"
Adv. Math. 225 (2010), 2298-2315.
K. Bringmann und S. Zwegers
"Rank-Crank type PDE's and non-holomorphic Jacobi forms"
Math. Res. Lett. 17 (2010), 589-600.
V. Chari, G. Fourier und T. Khandai
"A categorical approach to Weyl modules"
Trans. Groups 15 (2010), 517-549.
R. Dou, Q. Liu und J. Xiao
"The double Ringel-Hall algebra on a hereditary abelian finitary length category"
Sci. China Math. 2 (2010), 381-397.
M. Ehrig
"MV-Polytopes via affine buildings"
Duke Math. J. 155 (2010), 433-482.
G. Fourier, M. Okado und A. Schilling
"Perfectness of Kirillov-Reshetikhin crystals for nonexceptional types"
Quantum affine algebras, extended affine Lie algebras, and their applications, 127–143, Contemp. Math., 506, Amer. Math. Soc., Providence, RI, (2010).
C. Glar, C. Reitwießner, S. Travers und M. Waldherr
"Satisfiability of Algebraic Circuits over Sets of Natural Numbers"
Discrete Appl. Math. 158 (2010), 1394-1403.
C. Glar, K. Herr, C. Reitwießner, S. Travers und M. Waldherr
"Equivalence problems for circuits over sets of natural numbers"
Theory Comput. Syst. 46 (2010), 80-103.
B. Kane und Z.-W. Sun
"On almost universal mixed sums of squares and triangular numbers"
Trans. Amer. Math. Soc. 362 (2010), 6425-6455.
B. Kane
"Representations of integers by ternary quadratic forms"
Int. J. Number Theory 6 (2010), 127-158.
B. Kane
"Representations of integers by ternary quadratic forms"
Int. J. Number Theory 6 (2010), 127-158.
S. Kebekus, S. Kousidis und D. Lohmann
"Deformations along subsheaves"
L’Enseignement Mathématique 56 (2010), 287-313.
S. Kousidis
"A closed character formula for symmetric powers of irreducible representations"
Discrete Mathematics and Theoretical Computer Science (DMTCS) proceedings, (2010), 833-844.
M. Martino
"The Calogero-Moser partition and Rouquier families for complex reflection groups"
J. Algebra 323 (2010), 193-205.
V. Miemietz und W. Turner
"Homotopy, homology, and GL2"
Proc. London Math. Soc. 100 (2010), 585-606.
V. Miemietz und W. Turner
"Rational representations of GL2"
Glasgow Math. J. (2010), DOI:10.1017/S0017089510000686.
X. Su
"A generic multiplication in quantized Schur algebras"
Q. J. Math. 61 (2010), 497-510.
Publikationen 2009
David Aukerman, Ben Kane und Lawrence Sze
"On simultaneous $s$-cores/$t$-cores"
Discrete Math. 309 (2009), 2712-2720.
Kathrin Bringmann
"Asymptotics for rank partition functions"
Trans. Amer. Math. Soc. 361 (2009), 3483-3500
Kathrin Bringmann
"Congruences for Dyson's ranks"
Int. J. Number Theory 5 (2009), no. 4, 573-584
Kathrin Bringmann, Amanda Folsom und Ken Ono
"q-series and weight 3/2 Maass forms"
Compos. Math. 145 (2009), no. 3, 541-552
Kathrin Bringmann, Frank Garvan und Karl Mahlburg
"Partition statistics and quasiharmonic Maass forms"
Int. Math. Res. Not. IMRN 2009, no. 1, 63-97
Kathrin Bringmann und Ken Ono
"Some characters of Kac and Wakimoto and nonholomorphic modular functions"
Math. Ann. 345 (2009), 545-558.
Kathrin Bringmann und Shuichi Hayashida
"A converse theorem for Hilbert-Jacobi forms"
Rocky Mountain J. Math. 39 (2009), 423-435
Kathrin Bringmann und Jeremy Lovejoy
"Overpartitions and class numbers of binary quadratic forms"
Proc. Nat. Acad. Sci. U.S.A. 106 (2009), 5513-5516
Kathrin Bringmann, Jeremy Lovejoy und Robert Osburn
"Rank and crank moment for overpartitions"
J. Number Theory 129 (2009), no. 7, 1758-1772
Kathrin Bringmann und Karl Mahlburg
"Inequalities between ranks and cranks"
Proc. Amer. Math. Soc. 137 (2009), no. 8, 2567-2574
Kathrin Bringmann und David Penniston
"Arithmetic properties of non-harmonic weak Maass forms"
Proc. Amer. Math. Soc. 137 (2009), 825-833
Rocco Chirivì, Peter Littelmann und Andrea Maffei
"Equations defining symmetric varieties and affine Grassmannians"
Int. Math. Res. Not. IMRN 2009, no. 2, 291-347
Ghislain Fourier, Masato Okado und Anne Schilling
"Kirillov-Reshetikhin crystals for nonexceptional types"
Adv. Math 222 (2009), 1080-1116.
B. Jensen, D. Madsen und X. Su
"Degeneration of A-infinity modules"
Trans. Amer. Math. Soc. 361 (2009), 4125-4142.
B. Jensen, X. Su und R. Yu
"Exceptional representations of a double of quivers of type A, and Richardson elements in Seaweed Lie algebras"
London Math. Soc. 41 (2009), 1-15.
Ben Kane
"Representing sets with sums of triangular numbers"
Int. Math. Res. Not. 2009 (2009), 3264-3285.
Ben Kane
"Representations of integers by ternary quadratic forms"
J. Théor. Nombres Bordeaux 21 (2009), 635-663.
Ben Kane
"Sums of triangular numbers and $t$-core partitions"
J. Comb. and Number Theory 1 (2009), 59-64.
Ben Kane
"On two conjectures about mixed sums of squares and triangular numbers"
J. Comb. and Number Theory 1 (2009), 77-90.
Steffen Koenig und Hiroshi Nagase
"Hochschild cohomology and stratifying ideals"
J. Pure Appl. Algebra 213 (2009), no. 5, 886-891
Steffen Oppermann
"Lower bounds for Auslander's representation dimension"
Duke Math. J. 148 (2009), no. 2, 211-249
Publikationen 2008
Petter Andreas Bergh und Steffen Oppermann
"The representation dimension of quantum complete intersections"
J. Algebra 320 (2008), no. 1, 354-368
Petter Andreas Bergh und Steffen Oppermann
"Cohomology of twisted tensor products"
J. Algebra 320 (2008), no. 8, 3327-3338
Thomas Bliem
"Weight multiplicities for so5(C)"
Proceedings of the ITSL 2008, 80-86
Paolo Bravi und Stéphanie Cupit-Foutou
"Equivariant deformations of the affine multicone over a flag variety"
Adv. Math. 217 (2008), no. 6, 2800-2821
Kathrin Bringmann
"On the explicit construction of higher deformations of partition statistics"
Duke Math. J. 144 (2008), no. 2, 195-233
Kathrin Bringmann und Ken Ono
"Coefficients of harmonic Maass forms"
Proceedings of the 2008 University of Florida Conference on Partitions, q-series, and modular forms
Kathrin Bringmann, Ken Ono und Robert Rhoades
"Eulerian series as modular forms"
J. Amer. Math. Soc. 21 (2008), no. 4, 1085-1104
Kathrin Bringmann und Jeremy Lovejoy
"Rank and congruences for overpartition pairs"
Int. J. Number Theory 4 (2008), no. 2, 303-322
Kathrin Bringmann und Holly Swisher
"Erratum to: On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions"
Proc. Amer. Math. Soc. 136 (2008), no. 4, 1501
Vyjayanthi Chari, Ghislain Fourier und Prasad Senesi
"Weyl modules for the twisted loop algebras"
J. Algebra 319 (2008), no. 12, 5016-5038
Luca Diracca und Steffen Koenig
"Cohomological reduction by split pairs"
Journal of Pure and Applied Algebra 212 (2008), no. 3, 471-485
Ming Fang, Anne Henke und Steffen Koenig (Appendix von Stephen Donkin)
"Comparing GLn-representations by characteristic free isomorphisms between generalized Schur algebras"
Forum Mathematicum 20 (2008), no. 1, 45-79
Bernt Tore Jensen und Xiuping Su
"Indecomposable representations for real roots of a wild quiver"
J. Algebra 319 (2008), no. 6, 2271-2294
Steffen Koenig
"A panorama of diagram algebras"
Trends in representation theory of algebras and related topics, 491-540, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich 2008
Steffen Koenig und Yuming Liu
"Gluing of idempotents, radical embeddings and two classes of stable equivalences"
J. Algebra 319 (2008), no. 12, 5144-5164
Steffen Koenig und Bin Zhu
"From triangulated categories to abelian categories - cluster tilting in a general framework"
Mathematische Zeitschrift 258 (2008), no. 1, 143-160
Peter Littelmann
"Über Horns Vermutung, Geometrie, Kombinatorik und Darstellungstheorie"
Jahresber. Deutsch. Math.-Verein. 110 (2008), no.2, 75-99
Peter Littelmann, Hans-Jürgen Sommers und Martin Zirnbauer
"Superbosonization of invariant random matrix ensembles"
Comm. Math. Phys. 283 (2008), no. 2, 343-395
Yuming Liu
"Summands of stable equivalences of Morita type"
Comm. Algebra 36 (2008), no. 10, 3778-3782
Vanessa Miemietz
"On representations of affine Hecke algebras of type B"
Algebr. Represent. Theory 11 (2008), no. 4, 369-405
Junchang Wang und Steffen Koenig
"Cyclotomic extensions of diagram algebras"
Communications in Algebra 36 (2008), no.5, 1739-1757